This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
My dad was diagnose for bladder stones and is currently using a urine catheter (a tube which helps the urine pass out). We have a few more days until an operation is to be performed to remove the stones. But the only concern now is that in the urine catheter tube that contains the urine, there is blood. The whole urine tube is stained with blood. I am worried that is happening here.
There was a similar case with my grandfather (bladder stones) but there was no blood. Maybe there were very small traces but not visible at all. But for the case of my dad, you can see the packet containing the urine is stained with blood (color of blood in the urine).
Please please please help me. I cannot sleep without knowing what i can do about this.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.